# SDR DALA2024040103940

- Difficulty date: March 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0264678) BAFFLE DAMAGED AT STA 500B - STA 500C STR 25L WL 160. REMOVED AND REPLACED BAFFLE BETWEEN STA 500B TO STA 500C STR. 25L WL 160 AT FWD CARGO PER B737-900 SRM 51-40-02-0G AND DWG 143A7505.
